# SDR HALA2018111400580

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 977 hours, 195 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Chip Detector
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UPON PLACING ENGINE MODE SELECTOR TO IGN/START, ENG 2 OIL CHIP DETECTED ECAM DISPLAYED. MAINTENANCE ADVISED TO START ENG 2, ENG HAD A NORMAL START AND CAM DISAPPEARED WHEN ENG 2 MASTER SWITCH WAS PLACED TO ON.// PERFORMED AMM 79-00-00-281-802-A ON #2 ENG. NO DEFECTS NOTED. OK FOR SERVICE.
